| Model Number |
02.12.E0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 6 months from the primary, the patient came in due to instability and the cause is unknown.The surgeon revised the poly (from 10 mm to 14mm) for patient stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 17 december 2025.Gmk-sphere 02.12.E0510fl gmk-sphere tibial insert e-cross - flex 5l - 10mm (k202022) lot 2340913: (b)(4) items manufactured and released on 16-nov-2023.Expiration date: 29-oct-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.